# SDR DL76G080206

- Difficulty date: February 15, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 36,255 hours, 5,374 cycles
- Engine: Ge CF680C2B6F
- Engine time: 32,666 hours, 8,015 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Prsov
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INBOUND RT ENG HPSOV EICAS MSG, MTC PLACED HPSOV ON MEL-THENON TAXI OUT NO PNEUMATIC AIR FROM RT ENGINE, RTB-MTC THEN CLEANED PRSOV CONNECTOR.
